| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-1124.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Device in process to return.
Event or Problem Description
It was reported that the g7 cup was cold welded to the straight g7 impactor and could not be removed intraoperatively.The surgery was delayed by 20 minutes, however, completed using a curved impactor and a 56mm shell.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified a cup and what appears to be a g7 inserter but without the full image of the inserter, it cant be definitively identified.The two devices appear to be threaded together however its unknown if they are locked/seized.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.